Please use this identifier to cite or link to this item:
Title: Convergence analysis for a fast class of multi-step chebyshev-halley-type methods under weak conditions
Authors: Argyros I.K.
George S.
Issue Date: 2020
Citation: Panamerican Mathematical Journal , Vol. 30 , 3 , p. 35 - 50
Abstract: In this study a convergence analysis for a fast multi-step Chebyshe-Halley-type method for solving nonlinear equations involving Banach space valued operator is presented. We introduce a more precise convergence region containing the iterates leading to tighter Lipschitz constants and functions. This way advantages are obtained in both the local as well as the semi-local convergence case under the same computational cost such as: extended convergence domain, tighter error bounds on the distances involved and a more precise in-formation on the location of the solution. The new technique can be used to extend the applicability of other iterative methods. The numerical examples further validate the theoretical results. © 2020, International Publications. All rights reserved.
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.